# SDR 9610919862

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Former
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A .50 INCH CRACK IN THE AFT PRESSURE BULKHEAD HORIZONTAL FORMER AT Z=14.  REPAIRED FORMER (P/N 9915558-27) PER EA 98-108866.
